MAUDE Adverse Event Report: St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Infinity¿ 7 Implantable Pulse Generator; DBS IPG

St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Infinity¿ 7 Implantable Pulse Generator; DBS IPG
Model Number 6662
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that the patient was unable to place their system into mri mode.Diagnostics revealed low impedances on the right lead.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the ipg was explanted and replaced to address the issue.

Brand Name
Infinity¿ 7 Implantable Pulse Generator
Common Device Name
DBS IPG
Manufacturer (Section D)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50860398
Report Number3006705815-2026-05957
Device Sequence Number9498388
Product Code MHY
UDI-Device Identifier05415067030023
UDI-Public(01)05415067030023(10)A000153261(17)260204
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2026
Device Model Number6662
Device Catalogue Number6662
Device Lot NumberA000153261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS Burr Hole Cover (x2); DBS Extension (x2); DBS LEAD (x2)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight102 LB